# SDR AALA202504017837

- Difficulty date: March 29, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N803AL
- Make and model: Boeing 787-8
- Aircraft serial: 40621
- Aircraft time: 37,259 hours, 4,926 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Slide Raft
- Part time: 28,521 hours, 3,775 cycles
- Component: Slide Raft, Aircruisers
- Component part number: 66572202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND R2 DOOR ESCAPE SLIDE RAFT INFLATION CYLINDER PRESSURE IN RED BAND. MAINTENANCE REPLACED R2 DOOR ESCAPE SLIDE RAFT PER JC78L80025001.
